IMHE OpenIR  > 成都山地所知识仓储(2009年以前)
泥石流危险区划中相对分布密度的数学模型
Alternative TitleTHE MATHEMATICAL MODEL OF RELATIVE SPATIAL DENSITY OF DEBRIS FLOWS FOR RISK REGIONALIZATION OF DEBRIS FLOW
刘希林1; 张松林1; 唐川2
Corresponding Author刘希林
1992
Source Publication灾害学
ISSN1000-811X
Volume7Issue:3Pages:8-13
Abstract本文通过数理统计分析,建立了泥石流相对分布密度的数学模型,解决了泥石流危险区划中关键指标的确定问题,在云南和四川泥石流危险区划的应用中效果良好,是一项行之有效的方法。
Other AbstractOn the basis of the analysis of mathematical statistics, this study puts forward a mathematical model of relative spatial density of debris flows, which solved the key problem of regionalization for debris flow disasters. After applied in Yunnan and Sichuan provinces and examined with field investigation, this model was proved to be an effective method. It is expected to practice widespread.
Keyword泥石流 危险区划 数学模型 相对密度 预测
Subject Area灾害学
Language中文
Document Type期刊论文
Identifierhttp://ir.imde.ac.cn/handle/131551/3416
Collection成都山地所知识仓储(2009年以前)
行政与资产管理中心
Affiliation1.中国科学院成都山地灾害与环境研究所
2.云南省地理研究所
First Author Affilication中国科学院水利部成都山地灾害与环境研究所
Recommended Citation
GB/T 7714
刘希林,张松林,唐川. 泥石流危险区划中相对分布密度的数学模型[J]. 灾害学,1992,7(3):8-13.
APA 刘希林,张松林,&唐川.(1992).泥石流危险区划中相对分布密度的数学模型.灾害学,7(3),8-13.
MLA 刘希林,et al."泥石流危险区划中相对分布密度的数学模型".灾害学 7.3(1992):8-13.
Files in This Item:
File Name/Size DocType Version Access License
刘希林 等:泥石流危险区划中相对分布密度(495KB)期刊论文出版稿开放获取CC BY-NC-SAView Application Full Text
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[刘希林]'s Articles
[张松林]'s Articles
[唐川]'s Articles
Baidu academic
Similar articles in Baidu academic
[刘希林]'s Articles
[张松林]'s Articles
[唐川]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[刘希林]'s Articles
[张松林]'s Articles
[唐川]'s Articles
Terms of Use
No data!
Social Bookmark/Share
File name: 刘希林 等:泥石流危险区划中相对分布密度的数学模型.pdf
Format: Adobe PDF
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.